# SDR 2000ZZZX717

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6632R
- Make and model: Beech 76
- Aircraft serial: ME236
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 105410000199
- Condition: Cracked
- Location: Nlg Door
- Part time: 9,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHANNEL AND CHANNEL SUPPORT ARE NOSE GEAR DOOR LINKAGE SUPPORT STRUCTURES.  DURING A ROUTINE INSPECTION, THESE ITEMS WERE FOUND TO BE CRACKED AND HAD SHIFTED POSITION WITHIN THE NOSE TUNNEL STRUCTURE.  EVEN A SMALL CHANGE IN THE POSITION OF THESE PARTS CHANGES THE NOSE GEAR DOOR RIGGING CAUSING THE NOSE GEAR TO LOCK IN THE UP POSITION.  FORCE BUILD-UP FROM THE HYDRAULIC ACTUATOR ATTEMPTING TO  LOWER THE NOSE GEAR BROKE THE CHANNEL LOOSE FROM THE NOSE STRUCTURE AND THEN ALLOWED THE NOSE GEAR TO COME DOWN AND LOCK.
